# SDR DALA2022041402599

- Difficulty date: April 13, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N124DX
- Make and model: Airbus A321-211
- Aircraft serial: 10251
- Aircraft time: 1,626 hours, 728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER SEAT LIGHT WIRES DAMAGED AT SEATS 11 AND 12. SPLICED WIRES FOR SEATS 11 AND 12 EMER SEAT LIGHTS. SECURED WIRES, CARPET, AND SEAT TRACKS. LIGHTS AT SEATS 11 AND 12 LIGHT WHEN EMER LIGHTS ARE TESTED. (LP# 8533126)
